MathSciNet Relay Station
MathSciNet bibliographic data
MR890256 (89b:65208) 65M05 (35L65 65M10)
Shu, Chi-Wang TVB uniformly high-order schemes for conservation laws. Math. Comp. 49 (1987), no. 179, 105–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement